# SDR IPXA2016031100610

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 77,271 hours, 12,521 cycles
- System (JASC): 2561 · Life Jacket
- Part: Hook And Loop
- Condition: Loose
- Location: Life Vest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S LIFE VEST WILL NOT STAY STOWED, FOUND HOOK AND LOOP LOOSE, SECURED THE HOOK AND LOOP.
